Ask an expert
Question

15 Sep 2006

Acne
I am a 17 year old male,I was recently on roacutane and my skin cleared up amazingly,but recently I have had more pimples and more acne developing on my face and it is really worrying me could you please advise me on what to do should I go back onto more medication and consult my dermatologist. please I would really appreciate it if you could help me as It is really getting me down. Thank you very much
Answer 364 views
Expert
skindoc

01 Jan 0001

OK, I will tell you what I would do if you were my patient. I will prescribe low dose Roaccutane daily-0.20 mg/Kg /day for another three months. One can also take this total dosage on the weekend. But than compliance is less. Phone your dermatologist. Perhaps we are in agreement.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9475 votes
No
68% - 20308 votes
Vote